MathSciNet Relay Station
MathSciNet bibliographic data
MR1354258 81T05 (46L60)
Guido, Daniele; Longo, Roberto An algebraic spin and statistics theorem. Comm. Math. Phys. 172 (1995), no. 3, 517–533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement